# SDR AWKA2021091201

- Difficulty date: September 12, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N535XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20137
- Aircraft time: 6,389 hours, 3,860 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116005
- Part serial: K0376
- Condition: Seized
- Location: Hyd System
- Part time: 6,613 hours, 3,583 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

ABOUT 20-30 MINUTES INTO FLIGHT DURING THE CLIMB OUT AT AROUND FL270-290, THE FLIGHT CREW RECEIVED AN AMBER L HYD TEMP HIGH CAS MESSAGE, FOLLOWED ALMOST IMMEDIATELY WITH A BLUE L HYD SOV CLOSED CAS MESSAGE. AFTER A FEW SECONDS, THE AMBER L HYD TEMP HIGH CAS MESSAGE WENT AWAY, ONLY TO REAPPEAR AGAIN WITH A CHIME A FEW SECONDS LATER. THE FLIGHT CREW REVIEWED THE QRH FOR THE L HYD TEMP HIGH INDICATION. THE LEFT SYSTEM HYDRAULIC TEMPERATURE WAS READING ROUGHLY AROUND 54-56 DEGREES C. THE LEFT SYSTEM QUANTITY PERCENTAGE WAS AT AROUND 67%. THE TEMP INDICATION OF 54-56 C WAS AMBER TO CORRESPOND WITH THE CAS MESSAGE. AT THAT POINT THE FLIGHT CREW ELECTED TO DIVERT TO AN ALTERNATE AIRPORT AND DECLARE AN EMERGENCY. DUE TO CONTINUING CAS MESSAGES, THE QRH INSTRUCTED THE CREW TO DEACTIVATE THE LEFT HYDRAULIC PUMP. AN UNEVENTFUL LANDING WAS ACCOMPLISHED. ONCE ON THE GROUND THE CREW NOTICED HYDRAULIC FLUID LEAKING FROM THE LEFT ENGINE COWL. MAINTENANCE WAS CONTRACTED TO INSPECT AND REPAIR THE AIRCRAFT. MAINTENANCE CREWS FOUND THE LEFT ENGINE DRIVEN HYDRAULIC PUMP EXTERNAL SURFACES TO BE EXTREMELY HOT, EVIDENT THAT THE PUMP WAS SEIZING. CURRENTLY AT THE TIME OF THIS REPORT, THE HYDRAULIC PUMP IS BEING REPLACED. ALONG WITH PUMP REPLACEMENT, THE HYDRAULIC FILTERS ARE TO BE INSPECTED AND HYDRAULIC SYSTEM FLUSHED.  OPEN
